| Catalog Number |
0113115 |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As reported, the sorbafix enhanced fixation device fastener failed to fixate during mesh fixation, while about only one or two fasteners got fixated.The subject device is being returned for evaluation, however, at this time has not been received.Based on the information provided to date and without the sample, no conclusion can be made.Review of manufacturing records confirms product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
As reported, the sorbafix enhanced fixation device fasteners failed to fixate to the wall during mesh fixation.The procedure was subsequently completed using an alternative device.It was also reported that approximately one or two fasteners were successfully deployed.There was no patient injury.
Additional Manufacturer Narrative
As reported, the sorbafix enhanced fixation device fastener failed to fixate during mesh fixation, while about only one or two fasteners got fixated.The subject device is being returned for evaluation, however, at this time has not been received.Based on the information provided to date and without the sample, no conclusion can be made.Review of manufacturing records confirms product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the sample evaluation results.Evaluation of the returned sample finds that all fifteen fasteners are bound to the mandrel as a result of becoming exposed to elevated temperatures in transit or storage prior to use.Exactly when the device became temperature exposed could not be determined.No manufacturing anomalies were found.Based on the sample evaluation root cause is of the failure to fire is the result of attempted use of temperature exposed device.Updated fields: b4, d9, g3, g6, h2, h3, h6, h10.Corrected fields: d4, h4.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description